MAUDE Adverse Event Report: MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)

MPRI SPECIFY SURESCAN; STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Model Number 977C165
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: product id: neu_ins_stimulator, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer's representative (rep) regarding an implantable neurostimulator (ins) for the treatment of lumbar radiculopathy and spinal pain.It was reported that the patient was in the operating room and there were high impedances noted.The lead was reset and the issue was still present.The rep stated that they suspected that the set screw was not backed out enough on the ins and may have scraped the lead.A new lead was used and the issue resolved.No further complications were reported or anticipated.No symptoms were reported.
 
Additional Manufacturer Narrative
Analysis of the lead (b)(4) found no anomalies.Product analysis: analysis information -- 2018-07-24 14:07:54 cst pli# 20 product id# 977c165 below is unedited, system generated text based on the analysis finding code(s) and test results.The returned {device} passed all {functional} testing in the laboratory.No anomalies were identified.Due to the reported complaint, an impedance test was performed in 0.9% saline solution and good impedances were observed using an n'vision clinician programmer.Electrical testing of the lead determined continuity was complete and no electrical shorts were identified between the circuits.Product id: neu_ins_stimulator, serial# unknown, product type: implantable neurostimulator.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
SPECIFY SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, IMPLANTED (PAIN RELIEF)
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7705411
Report Number2649622-2018-11857
Device Sequence Number16805165
Product Code LGW
UDI-Device Identifier00643169464599
UDI-Public00643169464599
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model Number977C165
Device Catalogue Number977C165
Device Lot NumberVARNNS015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2018
Initial Date Received by Manufacturer 07/11/2018
Supplement Date Received by Manufacturer07/24/2018
08/08/2018
08/08/2018
Initial Report FDA Received Date07/19/2018
Supplement Report FDA Received Date07/24/2018
10/03/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR